# SDR V0XD201403120041

- Difficulty date: March 12, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER 3 CRACKED.  PERMANENTLY REPAIRED LINTEL STRINGER 3 BY CUTTING AWAY DAMAGE, FABRICATING REPAIR PARTS & INSTALLING IAW REO 670-53-21-493 REV C DATED 2011-12-08 & SERVICE BULLETIN 670BA-53-040 REV C DATED 20 SEPT 2012.  NDT PERFORMED BY K & B INSPECTION SERVICES CRS K9QR554B ON 6 MARCH 2014, NO INDICATIONS NOTED.
